MathSciNet Relay Station
MathSciNet bibliographic data
MR2300973 44A10 (44A05 44A35 92D25)
Tchuenche, Jean M.; Mbare, Nyimvua S. An application of the double Sumudu transform. Appl. Math. Sci. (Ruse) 1 (2007), no. 1-4, 31–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement